# SDR USAA2012101500015

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,184 hours, 38,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SUPPORT FITTING VISIT - CRACK IN RIGHT INBOARD SEAT TRACK AT BS 669, WL 207.0, RBL 24.8.  REPAIRED RIGHT INBOARD SEAT TRACK AT BS 669, WL 207.0, RBL 24 IAW EA 203475.
